# SDR HALA2011120200596

- Difficulty date: December 2, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,525 hours, 18,576 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 1425
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SUPPORT CHANNEL CORRODED, BS 1425 AT DRAIN MAST FOR WASTE WATER.  FITTED NEW SKIN STIFFENER IAW SRM 53-00-03.
